# SDR AALA202001159002

- Difficulty date: January 14, 2020
- Submitted: January 15, 2020
- Operation: Air carrier
- Aircraft: N964NN
- Make and model: Boeing 737823
- Aircraft serial: 31210
- Aircraft time: 16,361 hours, 6,286 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: ON DESCENT, EXPERIENCED DUAL FMC FAILURE. MOMENTS LATER, FMC NR 1 CAME BACK BUT FMC NR 2 STAYED FAILED. QRH PROCEDURES FOLLOWED AND FMC OK WITH BOTH ON 1. ACCOMPLISHED BITE CHECK PER AMM 34-01-08. OPS NORMAL. NO FAULTS.
